Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the Kobayashi hyperbolicity of certain tube domains


Authors: Alan Huckleberry and Alexander Isaev
Journal: Proc. Amer. Math. Soc. 141 (2013), 3141-3146
MSC (2010): Primary 32Q45, 31A15
Published electronically: May 7, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In an article from 2008 the second author introduced three families of tube domains in $ \mathbb{C}^2$ with holomorphic automorphism group isomorphic to $ \mathbb{R}\ltimes \mathbb{R}^2$ and envelope of holomorphy equal to $ \mathbb{C}^2$. In the present paper we show that every domain in each of these families is Kobayashi-hyperbolic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 32Q45, 31A15

Retrieve articles in all journals with MSC (2010): 32Q45, 31A15


Additional Information

Alan Huckleberry
Affiliation: Fakultät für Mathematik, Ruhr-Universität Bochum, Universitatstraße 150, 44801 Bochum, Germany — and — School of Engineering and Science, Jacobs University Bremen, Campus Ring 1, 28759 Bremen, Germany
Email: ahuck@gmx.de

Alexander Isaev
Affiliation: Department of Mathematics, The Australian National University, Canberra, ACT 0200, Australia
Email: alexander.isaev@anu.edu.au

DOI: http://dx.doi.org/10.1090/S0002-9939-2013-11620-5
PII: S 0002-9939(2013)11620-5
Received by editor(s): November 14, 2011
Published electronically: May 7, 2013
Communicated by: Franc Forstneric
Article copyright: © Copyright 2013 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.